MathSciNet Relay Station
MathSciNet bibliographic data
MR924986 58F11 (30D05)
Lyubich, M. Yu. The measurable dynamics of the exponential. (Russian) Sibirsk. Mat. Zh. 28 (1987), no. 5, 111–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement